# SDR AALA20131207005

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 42,168 hours, 17,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AT TWO HOLES IN THE SKIN COMMON TO THE BULKHEAD CHORD AT STATION 540 RT HAND BETWEEN STRINGERS 22 & 23.  ACCOMPLISHED REPAIR IAW EA B737-53-032810.
